# SDR DALA2021060303052

- Difficulty date: May 31, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,741 hours, 28,916 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 CRACK ON FIXED LEADING EDGE BTW WS 397.50 TO WS 425.50 (SLAT NO7) AT RH WING. CORRECTIVE ACTION: SUMMARY OF NRC. 00537: FIXED LEADING EDGE BTW WS 397.50 TO WS 425.50 (SLAT NO7) AT RH WING WAS REPAIRED PER B757-200 S.R.M. AND ER/A 401605-14MA REV. L. (1825549)
